# SDR CA140117003

- Difficulty date: December 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CREW REPORTED THE ENGINE NR 1 LOW TQ, THEN AN HIGH ITT FOLLOWED BY A LOW OIL PRESSURE.  THE ENGINE WAS SHUTDOWN BY THE CREW. THE ON GROUND BORESCOPE INSPECTION REVEALED NICKS ON THE HP BLADES L/E, LP BLADES WITH GREAT BASE MATERIAL LOSS AT THE TIP & T/E AND ALL THE PT BLADES WERE IMPACTED AT THE L/E.  THE ENGINE WILL BE REMOVED FOR REPAIR.
